# SDR UPS99231109

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FWD CARGO BAY FRAME UPPER FLANGE PUNCTURED BS 680 LBL 23 WL 148.5.  CUT OUT DAMAGED AREA 1 X 3 ON FRAME CROWN AT BS 680 LBL 23 WL 148.5, FABRICATED REPAIR DOUBLER, HEAT TREATED & INSTALLED ALL WORK ACCOMPLISHED IAW SRM 53-10-1, SRM 51-30-2, MM 51-20-21 AND MM 50-21-151 AND SRM 51-40-3.
